Volume 17, No 4, 2010, P. 32-42
A. L. Perezhogin
About straight automorphisms of Hamilton cycles in the Boolean n-cube
The upper bound for order of straight automorphism group of Hamilton cycle in the n-cube is obtained. It is proved that this bound is accessible if and only if the orbit graph of some fixed automorphism of the n-cube contains a Hamilton cycle satisfying an additional condition.
Keywords: n-cube, Hamilton cycle, automorphism.
Perezhogin Alexey L’vovich 1,2
1. S. L. Sobolev Institute of Mathematics, SB RAS,
4 Acad. Koptyug Ave., 630090 Novosibirsk, Russia
Novosibirsk State University,
2 Pirogov St., 630090 Novosibirsk, Russia